Proceedings of the Japan Academy, Series A, Mathematical Sciences

On normalization of quasi-log canonical pairs

Osamu Fujino and Haidong Liu

Full-text: Open access


The normalization of an irreducible quasi-log canonical pair naturally becomes a quasi-log canonical pair.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 94, Number 10 (2018), 97-101.

First available in Project Euclid: 26 November 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14E30: Minimal model program (Mori theory, extremal rays)
Secondary: 14C20: Divisors, linear systems, invertible sheaves

Quasi-log canonical pairs normalization Du Bois singularities


Fujino, Osamu; Liu, Haidong. On normalization of quasi-log canonical pairs. Proc. Japan Acad. Ser. A Math. Sci. 94 (2018), no. 10, 97--101. doi:10.3792/pjaa.94.97.

Export citation


  • F. Ambro, Quasi-log varieties, Proc. Steklov Inst. Math. 2003, no. 1(240), 214–233; translated from Tr. Mat. Inst. Steklova 240 (2003), Biratsion. Geom. Lineĭn. Sist. Konechno Porozhdennye Algebry, 220–239.
  • C. Birkar and D.-Q. Zhang, Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs, Publ. Math. Inst. Hautes Études Sci. 123 (2016), 283–331.
  • O. Fujino, Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci. 47 (2011), no. 3, 727–789.
  • O. Fujino, Fundamental theorems for semi log canonical pairs, Algebr. Geom. 1 (2014), no. 2, 194–228.
  • O. Fujino, Some remarks on the minimal model program for log canonical pairs, J. Math. Sci. Univ. Tokyo 22 (2015), no. 1, 149–192.
  • O. Fujino, Basepoint-free theorem of Reid-Fukuda type for quasi-log schemes, Publ. Res. Inst. Math. Sci. 52 (2016), no. 1, 63–81.
  • O. Fujino, Foundations of the minimal model program, MSJ Memoirs, 35, Mathematical Society of Japan, Tokyo, 2017.
  • O. Fujino, Fundamental properties of basic slc-trivial fibrations, arXiv:1804.11134[math.AG].
  • O. Fujino and T. Fujisawa, Variations of mixed Hodge structure and semipositivity theorems, Publ. Res. Inst. Math. Sci. 50 (2014), no. 4, 589–661.
  • O. Fujino and Y. Gongyo, On canonical bundle formulas and subadjunctions, Michigan Math. J. 61 (2012), no. 2, 255–264.
  • O. Fujino and H. Liu, Quasi-log canonical pairs are Du Bois, arXiv:1804.11138[math.AG].
  • O. Fujino and W. Liu, Simple connectedness of Fano log pairs with semi-log canonical singularities, arXiv:1712.03417[math.AG].
  • O. Fujino and W. Liu, Subadjunction for quasi-log canonical pairs and its applications. (Preprint).
  • J. Kollár, Singularities of the minimal model program, Cambridge Tracts in Mathematics, 200, Cambridge University Press, Cambridge, 2013.